The entry of an elliptical paraboloid into a liquid at variable velocity

Korobkin, A.A. (2002) The entry of an elliptical paraboloid into a liquid at variable velocity. Journal of Applied Mathematics and Mechanics, 66 (1). pp. 39-48.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
University of East Anglia > Faculty of Science > Research Groups > Centre for Interdisciplinary Mathematical Research
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:25
Last Modified: 25 Jul 2018 07:27
URI: https://ueaeprints.uea.ac.uk/id/eprint/20610
DOI: 10.1016/S0021-8928(02)00006-0

Actions (login required)

View Item